# SDR SWIA201024499

- Difficulty date: July 5, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 16,642 hours, 13,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT, SECOND TO LAST INOP.  (FLT 6601)  RELAMPED EMERGENCY LIGHT.
